RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 69–79 (Mi mz4632)  

The order of growth of quadratic partial sums of a double Fourier series

M. A. Skopina


Full text: PDF file (1340 kB)

English version:
Mathematical Notes, 1992, 51:6, 576–582

Bibliographic databases:

UDC: 517.518
Received: 17.09.1991

Citation: M. A. Skopina, “The order of growth of quadratic partial sums of a double Fourier series”, Mat. Zametki, 51:6 (1992), 69–79; Math. Notes, 51:6 (1992), 576–582

Citation in format AMSBIB
\Bibitem{Sko92}
\by M.~A.~Skopina
\paper The order of growth of quadratic partial sums of a double Fourier series
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 69--79
\mathnet{http://mi.mathnet.ru/mz4632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187479}
\zmath{https://zbmath.org/?q=an:0799.42007}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 576--582
\crossref{https://doi.org/10.1007/BF01263302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4632
  • http://mi.mathnet.ru/eng/mz/v51/i6/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020